MAUDE Adverse Event Report: COOK IRELAND LTD DUETTE MULTI-BAND MUCOSECTOMY DEVICE; KNS UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

COOK IRELAND LTD DUETTE MULTI-BAND MUCOSECTOMY DEVICE; KNS UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number G34036
Medical Device Problem Codes Break (1069); Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
When using the emr kit below, both blue tips came out of the white device that it sued to thread the duetter through the scope.Ref g34036 lot # c2301730"."we did open another one and it was not like this when opened, but hese fell out when trying to load the device in the scope.Not used on patient.".
 
Event or Problem Description
A supplemental report is being submitted due to receipt of additional information on 26 aug 2025 and 16 oct 2025, along with completion of the investigation on 20 oct 2025.The following additional information was received on 26 aug 2025 via email.1.Is an acknowledgment letter (formal notification of the complaint being received) required? no 2.Is any account action needed (credit, no charge replacement, no action, investigation results, etc.)? 3.What was the date of the occurrence? (b)(6) 2025 4.Are images available as per the source email there is an image mentioned but there is non-present.No 5.Will the facility be reporting this to a government agency (fda, competent authority, etc.) no 6.Is the device available for return? yes 7.What was the intended procedure? emr 8.Could it be confirmed how many devices are being reported with issues in this complaint? we now have 2 9.Please advise the anatomical location of the intended target site not used in patient 10.What make & model of endoscope was used? not sure- fuji 11.Was lubricant allowed between the inside of the ligator and the endoscope's distal end? n/a, yes, no not sure 12.Was the endoscope curved or straight during loading of the trigger cord into the handle? n/a, curved, straight do not remember.Additional information received via email on 16 oct 2025.When using the emr kit below, both blue tips came out of the white device that it sued to thread the duetter through the scope.Ref g34036 lot # c2301730.
 
Additional Manufacturer Narrative
Device evaluation the dt-6 device of lot number c2301730 involved in this complaint was not returned for evaluation.With the information provided, a document-based investigation was conducted.This complaint is related to the following complaints: (b)(4) - blue hooks are falling out of the white cord used to pull the device snug to the scope.(b)(4) - device returned with blue hook detached from loading catheter.Manufacturing records review: prior to distribution all devices are subjected to a visual inspection and functional inspection to ensure device integrity.A review of the manufacturing records did not reveal any discrepancies that could have contributed to this complaint issue.Historical data review: the review of the relevant manufacturing records confirms the failure mode has not previously occurred for this work order.Instructions for use and/label review: it should be noted that the instructions for use (ifu0026) states the following: ¿if the package is opened or damaged when received, do not use.Visually inspect with particular attention to joints, cracks or breaks.If an abnormality is detected that would prohibit proper working condition, do not use.¿ ¿attach the trigger cord to the hook on the end of the loading catheter, leaving approximately 2cm of trigger cord between the knot and the hook (fig.5).Withdraw the loading catheter and trigger cord up through the endoscope and out through the multi-band ligator handle.¿ ¿introduce the loading catheter through the white seal in the multi-band ligator handle and advance, in short increments, until it exits the tip of the endoscope¿.There is no evidence to suggest that the customer did not follow the instructions for use.Image review an image was not returned for evaluation.Root cause analysis a definitive root cause could not be determined.A possible root cause could be attributed to device handling.It is possible that increased pressure or force while attaching the trigger cord to the hook led to the hooks becoming loose and subsequently led to the hooks detaching from the loading catheter while advancing through the scope.Confirmation of complaint: the complaint is confirmed based on customer and/or rep testimony.Confirmed quantity of 01 x prior to use device.Corrective action/correction complaints of this nature will continue to be monitored for similar events.Summary of investigation according to the initial reporter, the device did not make patient contact.No adverse effects were reported as a result of this occurrence.Investigation findings conclude that a possible root cause could be attributed to device handling.The complaint is confirmed based on customer and/or rep testimony.Complaints of this nature will continue to be monitored for similar events.

Brand Name
DUETTE MULTI-BAND MUCOSECTOMY DEVICE
Common Device Name
KNS UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE  00000
Manufacturer (Section G)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick 00000
IE   00000
Manufacturer Contact
sinead o'leary
o'halloran rd
national technology park
limerick 00000
IE   00000
061334440
MDR Report Key22812801
Report Number3001845648-2025-00399
Device Sequence Number8703493
Product Code KNS
UDI-Device Identifier00827002340367
UDI-Public(01)00827002340367(17)260506(10)C2301730
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K050578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2026
Device Model NumberG34036
Device Catalogue NumberDT-6
Device Lot NumberC2301730
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/21/2025
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown